MathSciNet Relay Station
MathSciNet bibliographic data
MR2909785 16S99 (16D70 16W10)
Aranda Pino, Gonzalo; Rangaswamy, Kulumani; Vaš, Lia $*$-regular Leavitt path algebras of arbitrary graphs. Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 5, 957–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement